TU Darmstadt / ULB / TUbiblio

Lie symmetry analysis of the Lundgren–Monin–Novikov equations for multi-point probability density functions of turbulent flow

Wacławczyk, Marta and Grebenev, Vladimir N. and Oberlack, Martin (2017):
Lie symmetry analysis of the Lundgren–Monin–Novikov equations for multi-point probability density functions of turbulent flow.
In: Journal of Physics A: Mathematical and Theoretical, p. 175501, 50, (17), ISSN 1751-8113,
[Online-Edition: http://doi.org/10.1088/1751-8121/aa62f4],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Wacławczyk, Marta and Grebenev, Vladimir N. and Oberlack, Martin
Title: Lie symmetry analysis of the Lundgren–Monin–Novikov equations for multi-point probability density functions of turbulent flow
Language: English
Journal or Publication Title: Journal of Physics A: Mathematical and Theoretical
Volume: 50
Number: 17
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative
Date Deposited: 20 Apr 2017 11:18
Official URL: http://doi.org/10.1088/1751-8121/aa62f4
Identification Number: doi:10.1088/1751-8121/aa62f4
Export:

Optionen (nur für Redakteure)

View Item View Item